# SDR GTIA2019072103496

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 33,582 hours, 15,385 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ECAM HYD GREEN RSVR LO LVL. CLEANED AND TROUBLESHOT AND FOUND LEAK TO BE COMING FROM GREEN SYS HP MANIFOL PRESSURE UNION. R/R PRESSURE UNION O-RING IAW AMM 29-11-14 LEAK CHECK GOOD A/C OK FOR SVC.
